# SDR VNAA9809003

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: GB2001AA1
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

A RIGHT HAND AIR CONDITIONING PACK FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND NACA DUCT CHECK VALVE, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-24.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
